# SDR ASAA2015041411351

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,576 hours, 7,831 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL, DURING TAXI OUT.  LIGHT RESET IAW QRH.  ACFT GROUNDED.  PERFORMED NR 1 & NR 2 PACK/ZONE TEMP CONTROLLER BITE TEST, BOTH OPS NORMAL, NO FAULTS FOUND.  RT PACK OVHD ANNUNCIATED,  REMAINS EXTINGUISHED W/ MASTER RECALL. NO HISTORY LAST 30 DAYS.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
